# SDR SWAA075953

- Difficulty date: November 28, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 69,264 hours, 56,959 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT PRESSURE BULKHEAD WEB CRACKED AT BS 1016, STR 6L.  REPAIRED WEB PER SWA EA.
